Help... my 14 yr. old daughter has been battling psoriasis since she was 6 months old. She is under the care of a derm. We have tried everything under the sun, such as Phototheraphy, talconex, etc. She started taking Strattera at age 7... it worked wonders with helping her focus. This past year she stopped taking the strattera. Her grades remained very good, so we kept her off. The only HUGE change was her skin. This entire year (since stopping the Strattera) her skin has erupted like it never has. Currently, her skin resembles a burn victim with 80 percent scarring. Her body is covered, except for her hands and face (thankfully). She is a gorgeous girl and it is heartbreaking for me to watch her skin worsen with each week. The BIG QUESTION::: Does anyone know of any connection between PSORIASIS and STRATTERA? Please send me ANY feedback you might have on this topic! Thank you!!
I am truly sorry your princess is experiencing this awful condition. It has touched my heart.
I found no connection with regrds to the use of Strattera and Psoriasis.
In my research I came across a page which I will give you where the management for psoriasis and treatment are very well explanied and very thorough, I hope this site helps her and you. And she must definitely see a Dermatologist as soon as possible in order to stop this at such young age.
I hope that in some way I have been of help to her and you.
All the best and take care---
Maso is correct; there is nothing out there about Strattera causing this after being stopped. Now, I do know that it has a side effect when taken by some people that it causes them to have dermatitis and some even experience exfoliating dermatitis-but these occur when the patient is still taking the medication. I think a dermatologist would be your best bet. Hope your daughter gets better.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 2 answers
Posted 23 Jan 2014 • 1 answer
Posted 9 Nov 2015 • 0 answers
Posted 22 Oct 2016 • 1 answer
Posted 28 Oct 2016 • 0 answers